MathSciNet Relay Station
MathSciNet bibliographic data
MR312407 (47 #965e) 53A10 (49F10 53B25)
Kaul, Helmut Remarks on the isoperimetric inequality for multiply-connected $H$-surfaces. Math. Z. 128 (1972), 271–276.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement